Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Suggest treatment for prolonged weakness in right bicep

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9078 Questions
I have experience sudden, prolonged weakness in my right bicep muscle. I have had a long history of orthopedic problems but this is weird!
Posted Thu, 30 Jan 2014 in General Health
Answered by Dr. Praveen Tayal 2 hours later
Brief Answer: Can be due to neurological causes. Detailed Answer: Hello, Thanks for posting your query. The weakness of the biceps muscle that you are feeling could be due to biceps tendonitis due to degenerative changes in the biceps tendon or due to overuse injury. This may also be related to neurological causes like a nerve root compression. You need to consult a neurologist for a detailed examination and investigations like EmG- Electromyography and MRI scan to help in the diagnosis. I hope this answers your query. In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out. Wishing you good health. Regards. Dr. Praveen Tayal. For future query, you can directly approach me through my profile URL
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor